Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 4:03 PM EDT for White County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 16, 2016, 4:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
426
WWUS82 KFFC 162003
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SAT JUL 16 2016
GAZ016-162030-
WHITE GA-
403 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
430 PM EDT...
AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNICOI STATE PARK...
MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...
TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE...SMITHGALL WOODS CONSERVATION
AREA...ROBERTSTOWN...ANNA RUBY FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8363 3476 8363 3473 8362
3472 8364 3468 8364 3466 8366 3462 8364
3460 8365 3469 8381 3475 8379 3480 8373
3479 8370 3480 8368
TIME...MOT...LOC 2001Z 240DEG 6KT 3471 8367
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:52 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 16, 2:52 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT SAT JUL 16 2016 .SHORT TERM /Tonight through Sunday Night/... Scattered showers and thunderstorms have developed within moist/unstable airmass, typical in mid July. Weak convergence zone extending SW-NE has supported more organized convection along the I- 20/I-85 corridors this afternoon. Expect coverage to increase north of I-85/I-20 where better heating/instability exists. Much of the activity will diminish after sunset with loss of heating but still expect isolated storms through 10PM-midnight. Sunday...upr ridge of high pressure trys to build a bit farther east across northern MS and AL. This will likely turn the flow aloft more northerly across GA with convection again firing by midday. Believe areas south of Athens to Atlanta to La Grange line will have higher chance of seeing storms Sunday. A few organized, stronger storms will be possible but widespread severe weather is not expected at this time. Temperatures will remain warm (upper 80s to mid 90s), especially outside of showers/storms. DJN.83 .LONG TERM /Monday through Saturday/... Only refreshed temperatures based on the latest guidance. Synoptic scale pattern at the start of the long term will feature mid/upper level subtropical high building westward from the Atlantic across the lower Mississippi Valley...pushing the more significant belt of westerlies across the northern portion of the country. The position of this high should suppress widespread convection across the CWA on Monday...however continued warm temps will likely allow some isolated diurnal activity to break the cap. H5 ridge will continue to build west Tue and Wed...and GEFS/ECMWF/CMC ensemble guidance all hinting at least a 597 dam high centering over the southern Plains! This positioning will luckily spare us from brutally hot conditions...however the CWA will be located within the ring of fire on the ridge periphery so any disturbance traversing thru the flow will likely act to spark/enhance cloud cover and/or any convection. As the ridge builds west...a shortwave will swing across southern Quebec and Ontario...pushing a sfc frontal system toward the area. Model consensus indicates the front MAY sweep through the state Tues into Wed...possibly allowing drier air/PWs just under 1.5 inches and mixing ratios near 10g/kg/ to filter into at least north Ga behind it as a 1025+mb sfc high settles over New England. POPs look good for now...although it is unclear how much influence the front will have should it reach the state. Best chance looks to be across north Ga Tues and central Ga Tues night/early Wed. Front will likely stall across central Ga for the remainder of the period...allowing for highest chances of convection to be across central Ga...while somewhat drier air may linger across north Ga. TROPICS: Aside from a few minor tropical/easterly waves...the tropics will remain quiet for the period with no development progged by the NHC. SEVERE: Widespread severe weather is not expected...though with hot temperatures cannot rule out a few diurnally driven severe pulse-type storms each afternoon/evening...of course barring any larger- scale forcing mechanism. Kovacik && .AVIATION... 18Z Update... Afternoon convection firing all around the airfields making for a challenging short-term forecast. Westward-moving outflow is about on top of KATL and could switch winds briefly to the ESE before gradually turning back to a more prevailing SSW direction. This boundary could be focus for additional shra/tsra over the next few hours this aftn. Loss of heating and lack of true lifting mechanism should gradually diminish convection after 00z, with just spotty showers possible, especially south between KCSG and KMCN through midnight. Not confident on development low clouds/ shallow fog overnight but a higher probability exists in spots that receive heavy rain this afternoon/evening. //ATL Confidence...18Z Update... Medium confidence on convection. High on all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 72 96 / 30 30 30 30 Atlanta 73 91 74 94 / 30 30 30 30 Blairsville 65 87 67 90 / 30 30 30 40 Cartersville 70 92 72 94 / 30 30 20 30 Columbus 74 94 75 96 / 20 30 30 40 Gainesville 71 90 73 94 / 30 30 30 30 Macon 73 95 73 97 / 30 40 30 40 Rome 70 93 71 96 / 20 20 20 30 Peachtree City 70 92 71 94 / 30 30 30 30 Vidalia 74 94 74 95 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....Kovacik AVIATION...DJN.83
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT JUL 16 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING. STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 16, 3:13 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUL 16 2016
GAZ022-033-034-161945-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
313 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 345 PM EDT...
AT 311 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ALPHARETTA TO ROSWELL...AND MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DULUTH...
SUWANEE...BERKELEY LAKE AND BROOKWOOD.
LAT...LON 3418 8415 3399 8404 3396 8430 3397 8432
3396 8439 3397 8439 3398 8438 3399 8438
3401 8440 3404 8440 3404 8441
TIME...MOT...LOC 1911Z 251DEG 20KT 3402 8429 3398 8444Special weather statement, Jul 16, 3:14 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SAT JUL 16 2016
GAZ062-161945-
WARREN GA-
314 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WARREN COUNTY UNTIL 345 PM EDT...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS OVER CAMAK...MOVING EAST
AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...NORWOOD...CAMAK...MESENA AND CADLEY.
LAT...LON 3338 8268 3353 8274 3354 8272 3356 8272
3359 8264 3346 8259 3342 8256 3340 8255
TIME...MOT...LOC 1914Z 251DEG 20KT 3349 8263Special weather statement, Jul 16, 3:17 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SAT JUL 16 2016
GAZ022-023-034-161945-
GWINNETT GA-FORSYTH GA-HALL GA-
317 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...FORSYTH
AND SOUTHWESTERN HALL COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUWANEE...MOVING EAST
AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUGAR HILL...SUWANEE...BUFORD...FLOWERY BRANCH...REST HAVEN...LAKE
LANIER ISLANDS...BUFORD DAM-LAKE LANIER PARKS AND HOG MOUNTAIN.
LAT...LON 3415 8389 3403 8390 3402 8411 3404 8412
3405 8410 3405 8413 3413 8416 3422 8400
TIME...MOT...LOC 1916Z 248DEG 5KT 3409 8410Special weather statement, Jul 16, 3:18 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT SAT JUL 16 2016
GAZ023-024-161945-
BANKS GA-HALL GA-
318 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANKS AND NORTHEASTERN
HALL COUNTIES UNTIL 345 PM EDT...
AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINESVILLE...MOVING
EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA AND GILLSVILLE.
LAT...LON 3441 8358 3429 8359 3429 8362 3428 8363
3426 8384 3437 8388 3448 8369
TIME...MOT...LOC 1918Z 259DEG 11KT 3434 8379Special weather statement, Jul 16, 3:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT JUL 16 2016
GAZ014-022-023-162030-
DAWSON GA-FORSYTH GA-HALL GA-
359 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...
NORTHEASTERN FORSYTH AND HALL COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS NORTHWEST OF OAKWOOD...
MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...OAKWOOD...CHESTATEE...WAR HILL PARK AND OSCARVILLE.
LAT...LON 3424 8407 3437 8409 3443 8386 3433 8378
3421 8384
TIME...MOT...LOC 1958Z 263DEG 12KT 3431 8400Special weather statement, Jul 16, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SAT JUL 16 2016
GAZ016-162030-
WHITE GA-
403 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
430 PM EDT...
AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNICOI STATE PARK...
MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...
TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE...SMITHGALL WOODS CONSERVATION
AREA...ROBERTSTOWN...ANNA RUBY FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8363 3476 8363 3473 8362
3472 8364 3468 8364 3466 8366 3462 8364
3460 8365 3469 8381 3475 8379 3480 8373
3479 8370 3480 8368
TIME...MOT...LOC 2001Z 240DEG 6KT 3471 8367The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:46 AM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 16, 12:20 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 16, 12:34 PM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Jul 16, 12:46 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 16, 1:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jul 16, 2:24 PM EDT | Special Weather Statement | FFC | Barrow | 51 min |
| Jul 16, 2:33 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jul 16, 2:47 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 28 min |
| Jul 16, 3:13 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 16, 3:14 PM EDT | Special Weather Statement | FFC | Warren | 31 min |
| Jul 16, 3:17 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jul 16, 3:18 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Jul 16, 3:59 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 16, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jul 16, 4:25 PM EDT | Special Weather Statement | FFC | Hall | 50 min |
| Jul 16, 4:34 PM EDT | Special Weather Statement | FFC | White | 56 min |
| Jul 16, 4:52 PM EDT | Special Weather Statement | FFC | Stewart | 38 min |
| Jul 16, 5:03 PM EDT | Special Weather Statement | FFC | Pickens | 42 min |
| Jul 16, 5:14 PM EDT | Special Weather Statement | FFC | Macon | 46 min |
| Jul 16, 5:27 PM EDT | Special Weather Statement | FFC | White | 63 min |
| Jul 16, 5:44 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 46 min |
| Jul 16, 6:21 PM EDT | Special Weather Statement | FFC | Bibb | 39 min |
| Jul 16, 6:23 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Jul 16, 6:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 16, 6:42 PM EDT | Special Weather Statement | FFC | Crawford | 48 min |
| Jul 16, 6:46 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Jul 16, 6:52 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Jul 16, 6:55 PM EDT | Special Weather Statement | FFC | Cherokee | 50 min |
| Jul 16, 7:02 PM EDT | Special Weather Statement | FFC | Cobb | 43 min |
| Jul 16, 7:04 PM EDT | Special Weather Statement | FFC | Jones | 41 min |
| Jul 16, 7:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 47 min |
| Jul 16, 7:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jul 16, 7:34 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 41 min |
| Jul 16, 7:39 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jul 16, 7:44 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.